ok so ive been doing heroin for about 2-3 months now almost a gram every 2days, and i have had seizures in the past actually a long history of them from my addiction on again off agian with xanax. recently i have felt in the middle of the night the euphoria that you get right before you have a seizure.that was always an indicator that i was going to have one. but luckly i didnt have a siezure yet. my question is i have 2 8mg suboxone sublingual strips left and i plan to get off this ****. so my first question is will the amount of suboxone i have be enough to get me through the with drawls, i plan to take 7mg the first day, 6mg the second, and 4-5mg on the third. will this be sufficant for the worst part of the wd's. i can deal with the muscle cramps on the remaining days with ibuprofen.
my second question is , now that im quiting all of this heroin use will all the seizure feelings go away or do i have to worry about having a siezure while withdrawing off of it. my experience has shown me that wding off of xanax i would always have a seizure on the 3rd or 4th day whin i would quite cold turkey, now is this situation going to be similar while quiting heroin? i mean im not really quiting cold turkey because of the suboxone? please help any input from anyone will be a huge help......
Hi seizures are a common factor when abruptly discontinuing any benzo.
They are not common at all when quitting heroin or opiates.
I would suggest that you see a doctor about this though if you are worried.
Is there a history of seizure aside from just benzo withdrawal?
Welcome to the forum,
I have no experience with heroin and with all the variable that are descirbed in your question I don't know how many people are going to be able to relate to this but stic around and see if anyone can help.
I will say that we will not be able to tell you if you will have a seizure or not.
If it is an option with your history of seizures I would recommend going into treatment while detoxing. Like I said, I am definitely not an expert on this and I hope someone else may help. What I can do and what all the other members on here can do is support you as you go throught the w/ds and try to give advise on what may make it a little less painful.
Suboxone will help you but you don't need to do this alone. First, it will take more than 16 mg of Suboxone to get you through it and secondly, you should find an addiction specialist to help you through the process.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.